Testing for changes using permutations of U-statistics

Horvath, Lajos, Huskova, Marie, Horváth, Lajos, Hušková, Marie . Journal of Statistical Planning and Inference 2005. 128 (2) :351-371

Locate this article in:

Bibtex

@article{CIS-238669,
  Author = {Horvath, Lajos and Huskova, Marie and Horváth, Lajos and Hušková, Marie},
  Title = {Testing for changes using permutations of U-statistics},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {128},
  Number = {2},
  Year = {2005},
  Pages = {351--371},
  Keywords = {Change-point, Brownian bridge, weighted approximation}
}

Similar articles